MathSciNet Relay Station
MathSciNet bibliographic data
MR2020030 (2004m:20073) 20F36 (57M27)
González-Meneses, Juan; Paris, Luis Vassiliev invariants for braids on surfaces. Trans. Amer. Math. Soc. 356 (2004), no. 1, 219–243 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement